Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Itchy dry skin, dark skin on the face. Prescribed with Azoran and vozet. Proper medication? Side effects?

Hello Sir, My Name is srinivas. My face has become very dark (But unevenly) but body skin color is different & offlate i feel itching & dry skin . Have went to doctor he prescribed me Azoran 50mg tablet daily once for week along with that Vozet & zempeeed tablet also been prescribed. Have an habit of checking on net about the drugs, while browsing i read that Azoran is used to Arthritis . How suitable is this drug for skin problem, will be there be major side effects.
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi ! Welcome To HCM, Let Me Explain You In Simple Word. Azoran Is Use To Lower The Body Immune System Because Some Time Person Own Immune System Fight With His Own Body Or Cells. In Your Case Doctor Is Thinking That You Have Hyper Active Immune Which Give This Dry Skin And Itch. If Your Face is Dark And Pimple. Many over The Counter Creams Are Available Give A Try. Be Smart.
Answered: Tue, 8 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor